Alert archive / Ohio / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 49, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 7, 2006, 3:56 PM EDT for Shelby County, Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2006, 3:56 PM EDT (19:56 UTC)
- Expired
- Apr 7, 2006, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Shelby County, OH
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 3:08 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KILN 071956 SVRILN OHC149-072045- /O.NEW.KILN.SV.W.0049.060407T1956Z-060407T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 356 PM EDT FRI APR 7 2006 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SHELBY COUNTY IN WEST CENTRAL OHIO * UNTIL 445 PM EDT * AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR NEWPORT...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... SIDNEY... ANNA... BOTKINS... JACKSON CENTER... IN ADDITION...LAKE LORAMIE STATE PARK...NEWBERN...HARDIN... MCCARTYVILLE...KETTLERSVILLE...SWANDERS...PORT JEFFERSON AND MONTRA ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 4041 8447 4022 8441 4028 8401 4050 8403 $$
1 follow-up statement
000 WWUS51 KILN 072021 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 421 PM EDT FRI APR 7 2006 OHC149-072045- /O.CON.KILN.SV.W.0049.000000T0000Z-060407T2045Z/ SHELBY OH- 421 PM EDT FRI APR 7 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR SHELBY COUNTY... AT 413 PM EDT...STORM SPOTTERS REPORTED A 66 MPH GUST. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAPLEWOOD...MOVING EAST AT 40 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SHELBY COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR SOUTHEASTERN INDIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO. LAT...LON 4041 8447 4022 8441 4028 8401 4050 8403 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:06 PM EDT, 50 minutes earlier.
Area forecast discussion, Apr 7, 3:06 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 306 PM EDT FRI APR 7 2006 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... SURFACE ANALYSIS SHOWS COLD FRONT ACROSS NORTHERN OHIO AND NORTHERN INDIANA. SATELLITE IMAGERY SHOWS CONVECTION DEVELOPING IN THE WARM SECTOR ALONG DEW POINT POINT BOUNDARY OVER CENTRAL INDIANA. WATER VAPOR IMAGERY SHOWS JET STREAK FROM SRN MISSOURI INTO NORTHERN INDIANA WHICH IS AIDING IN CONVECTIVE INITIATION. 18Z ILN SOUNDING SHOWING 300 J/KG ALONG WITH A CAP JUST ABOVE 800 MB. FORECAST CONCERN IS SEVERE CONVECTION THIS AFT/EVE. EXPECT GOOD THUNDERSTORM COVERAGE WITH MODERATE INSTABILITY (1500 TO 2000 J/KG BYLR) AND 0-6KM SHEAR OF 40 TO 50M/S PROGGED. THINK WIND AND HAIL WILL BE THE LARGEST THREAT AS DELTA THETA-E IS AROUND 25 AND WET BULB ZERO 6 TO 7 KFT. HOWEVER THERE IS SUFFICIENT LOW LEVEL WIND SHEAR FOR ROTATING THUNDERSTORMS. ONCE FRONT MAKES IT THROUGH LATE TONIGHT THEN WE WILL DRY FOR THE REST OF THE FORECAST. MAV TEMPS LOOK GOOD. TIPTON && .LONG TERM /MONDAY THROUGH FRIDAY/... LONG TERM PERIOD WILL BEGIN WITH HIGH PRESSURE AND DRY WEATHER ACROSS THE AREA. WEAK SHORT WAVE FORECAST TO PASS THROUGH REGION LATE TUESDAY NIGHT INTO WEDNESDAY SO WILL CARRY LOW CHANCE POPS WITH IT. OTHERWISE...HIGH PRESSURE WILL BUILD BACK IN THROUGH THE REMAINDER OF THE LONG TERM PERIOD. GIVEN GENERAL SOUTHERLY FLOW AND FAIR AMOUNT OF SUNSHINE...WILL TREND FORECAST HIGHS WARMER THAN GUIDANCE FOR MUCH OF THE PERIOD. && .AVIATION /18Z-18Z/... TAF SITES IN THE WARM SECTOR WITH SUNSHINE CAUSING TEMPS TO RISE INTO THE LOWER AND MIDDLE 70S. THIS COMBINED WITH THE ADVCTN OF LO LVL MSTR WAS RESULTING IN MUCAPES ARND 1500 J/KG OVER THE SW TAF SITES. EXPECT CONTINUED DESTABILIZATION WITH CAPES BTWN 2000- 2500 J/KG AT PEAK HEATING TIME WITH LITTLE CAP. FRONT DRAPED ACROSS NRN OH TO DROP S THRU TAF SITES THIS EVENING. EXPECT ORGANIZED DEEP CONVECTION TO DEVELOP AND AFFECT ALL TAF SITES THRU EARLY EVENING. SOME OF THESE STORMS MAY CONTAIN DAMAGING WINDS AND LARGE HAIL. IN THE WAKE OF THE FRONT EXPECT IFR CIGS TO DEVELOP TNGT. IMPROVING CONDITIONS EXPECTED ON SATURDAY AS DRIER AIR ADVCTS INTO THE REGION. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 7, 12:43 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1243 PM EDT FRI APR 7 2006 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-081645- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1243 PM EDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DROP SOUTH THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE RESULTING IN THE DEVELOPMENT OF THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 10 PM. THEREFORE THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A SLIGHT RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND THIS EVENING. INZ075-080-KYZ089>100-081645- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN- GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- 1243 PM EDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST INDIANA...NORTHEAST KENTUCKY AND NORTHERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DROP SOUTH THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE RESULTING IN THE DEVELOPMENT OF THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 10 PM. THEREFORE THE STORM PREDICTION CENTER HAS PLACED THE REGION UNDER A MODERATE RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND THIS EVENING.
In the hours before
Special weather statement, Apr 7, 10:39 AM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1039 AM EDT FRI APR 7 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-080445- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1039 AM EDT FRI APR 7 2006 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO TONIGHT... A COLD FRONT WILL DROP SOUTH THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL CONTRIBUTE TO A MODERATELY UNSTABLE ATMOSPHERE WITH THUNDERSTORMS DEVELOPING. SOME OF THE THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 10 PM. THEREFORE THE STORM PREDICATION CENTER HAS PLACED THE REGION UNDER A SLIGHT RISK OF SEVERE WEATHER. SKYWARN SPOTTER ACTIVATION WILL LIKELY BE REQUIRED. AR
Special weather statement, Apr 7, 12:51 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1251 PM EDT FRI APR 7 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-071900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1251 PM EDT FRI APR 7 2006 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO TONIGHT... SUNSHINE ALONG WITH LOW LEVEL MOISTURE WAS CAUSING THE ATMOSPHERE TO DESTABILIZE. A COLD FRONT ORIENTED ACROSS NORTHERN OHIO WILL DROP SOUTH THIS AFTERNOON AND EVENING...HELPING TO TRIGGER THUNDERSTORM DEVELOPMENT IN THE MODERATELY UNSTABLE AIRMASS. THERMAL AND WIND PROFILES ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THE MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 10 PM. THEREFORE THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTH OF THE OHIO RIVER IN A MODERATE RISK OF SEVERE WEATHER...WITH THE REMAINDER OF THE AREA IN A SLIGHT RISK OF SEVERE WEATHER. AR
Local storm report, Apr 7, 3:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL ST. LEON 39.29N 84.97W
04/07/2006 E1.75 INCH DEARBORN IN LAW ENFORCEMENT
&&
BCLocal storm report, Apr 7, 3:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 5 W BURLINGTON 39.02N 84.82W
04/07/2006 E0.75 INCH BOONE KY AMATEUR RADIO
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:33 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 42 min |
| Apr 7, 3:42 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 48 min |
| Apr 7, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 43 min |
| Apr 7, 3:52 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 23 min |
| Apr 7, 3:55 PM EDT | Tornado Warning | ILN | Butler | 18 min |
| Apr 7, 4:00 PM EDT | Severe Thunderstorm Warning | ILN | Warren | 45 min |
| Apr 7, 4:09 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 51 min |
| Apr 7, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 50 min |
| Apr 7, 4:12 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 48 min |
| Apr 7, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Miami | 46 min |
| Apr 7, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 39 min |
| Apr 7, 4:25 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 50 min |
| Apr 7, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Apr 7, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Union | 41 min |
| Apr 7, 4:55 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 50 min |
| Apr 7, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway | 48 min |
| Apr 7, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 40 min |
| Apr 7, 5:06 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton, Warren | 39 min |
| Apr 7, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 52 min |
| Apr 7, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin | 45 min |
| Apr 7, 5:17 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 43 min |
| Apr 7, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Ross | 52 min |
| Apr 7, 5:28 PM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 2 hr |
| Apr 7, 5:33 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 42 min |
| Apr 7, 5:48 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 42 min |
| Apr 7, 5:53 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 36 min |
| Apr 7, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Greene | 28 min |
| Apr 7, 6:28 PM EDT | Flash Flood Warning | ILN | Warren | 2 hr |
| Apr 7, 7:21 PM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 69 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.